The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

sustiva/truvada side effects

Jun 27, 2008

I switched from sustiva & combivir to sustiva/truvada 7 months ago. After 3 months i started having thrush and itchness at my vagina. it normally occurs just before my monthly periods. i have had so many tests swabs with my specialist and not found the reason why.I have taken so many antibiaotics and used creams, but no changes at all. any advise/ do you think it affects the hormones? Do you advise i go back to the old combination? thanks

Response from Dr. Henry

I haven't observed or heard of any women who experienced vaginal itching as the sole adverse reaction from Sustiva/Truvada. Have you seen a dermatologist or gynecologist for this. If no other explanation is found then a trial on a different HIV regimen for several months might be considered to settle the matter of whethere you are experiencing an idiosyncratic response to one of the drugs in your regimen. KH

Spinal Tap -prednisone, Benadryle and HIV meds
Swollen lymph nodes after stopping Pe

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint